MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060); Discomfort (2330); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 02-012-45-1505 - lgc tibial fit tray cem sz 1.5f / 0.5t.(b)(6) 02-010-03-0315 - logic cr femoral cem, right, sz 1.5.(b)(6) 521-78-31 - threaded pin size 2.6 collarless 2pk.(b)(6) 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t.(b)(6) 02-012-48-1509 - logic cr tib insert slope +, sz 1.5, 9 mm.(b)(6) 02-010-03-0215 - logic cr femoral cem, left sz 1.5.(b)(6) 521-78-23 - threaded pin size 2.3 collared 2pk.(b)(6) 200-02-29 - three peg patella 29mm.(b)(6) 200-02-29 - three peg patella 29mm.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a bilateral on (b)(6) 2016.Following the surgeries, the patient began experiencing severe pain, swelling, and unsteadiness in both knees, and significant gait impairment.The patient continued to have pain, swelling, and discomfort in her right knee.X-rays were ¿suggestive of possible wear of polyethylene of the knee.¿ on (b)(6) 2022 the patient underwent a right knee revision surgery.The surgeon¿s operative findings included ¿some arthrofibrosis of [patient's] right total knee arthroplasty¿ and ¿wear noted on the polyethylene of the right total knee arthroplasty.¿.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6 the following sections were corrected: h6 mdr section codes updated/corrected: a, b, c, d, g.

Brand Name
LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17425035
Report Number1038671-2023-01815
Device Sequence Number5931177
Product Code JWH
UDI-Device Identifier10885862144379
UDI-Public10885862144379
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM
Device Catalogue Number02-012-48-1509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown